# SDR WTAA950161

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE SFO TO VIS WITH LEFT FUEL QUANTITY INDICATION PREVIOUSLY DEFERRED PER MEL 28-1, RT ENGINE FUEL FLOW INDICATION FAILED IN-FLIGHT.  AIRCRAFT DIVERTED TO STATION DUE TO DISPATCH REQUEST.  MAINTENANCE CLEARED LT FUEL QTY INDICATION DEFERRAL WITH REPLACEMENT OF LT FUEL QUANTITY BRIDGE AMPLIFIER AND DEFERRED RT ENG FUEL FLOW METER PER MEL 73-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE FUEL FLOW METER DEFERRAL BY CLEANING ELEC CONNECTION AT RT ENGINE FUEL FLOW TRANSMITTER (PN TNAS1024L1182).  (X)
